# SDR SWAA120605

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 28,706 hours, 16,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT EMERGENCY EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
